# SDR SWIA201332784

- Difficulty date: February 8, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 25,358 hours, 20,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE NR 3 LOWER EMERGENCY EXIT SIGN DOES NOT ILLUMINATE.  (FLT 4719)  REPLACED NR 3 EMERGENCY LIGHT INVERTER.
